I have had a rash on and around my elbows for about 6 months. I got some cream from my Dr. about a month ago called Ultravate Cream. I have used it with no luck. The rash seems to be getting worse. It looks like blisters, but has no fluid in them. They are raised but do not itch. They appear better at times, only to get worse in a few hours. I do not know if this could be something more serious or not???? Can you offer any help at all.....Thank You Kay
Ultravate is a strong cortisone cream. It works well for eczema, less well for psoriasis. What you're describing sounds like neither. I think you should call or go back to the doctor who prescribed the Ultravate, and ask him or her what's going on.
i WENT BACK TO THE dR. TODAY AND HE TOLD ME WHAT i HAVE IS CALLED.....Leihenoid Dermatitis.He perscribed something else this time, Lidex cream.....He says that it is nothing to worry about. I hope that he is right. Thanks Kay
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.